# SDR AALA202511214349

- Difficulty date: September 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN LOC. BTW FR69 TO 70 AT TRAY STR 23 R SHEAR PLATE AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001, DWG D53474180 MEASURES OF CRACK, L= 1.076 INCH. MAINTENANCE REPLACED SHEAR PLATE LOC. BTW FR69 TO 70 AT TRAY STR 23 R SHEAR PLATE AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001, DWG D53474180.
